Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gough, John Edward

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 2

Number of views:
This page:98
Abstract pages:1274
Full texts:588
References:135
PhD
E-mail:
Website: http://users.aber.ac.uk/jug

http://www.mathnet.ru/eng/person19626
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/333861

Publications in Math-Net.Ru
2020
1. John E. Gough, Tudor S. Ratiu, Oleg G. Smolyanov, “Quantum Anomalies via Differential Properties of Lebesgue–Feynman Generalized Measures”, Trudy MIAN, 310 (2020),  107–118  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 310 (2020), 98–107  isi  scopus
2005
2. J. E. Gough, O. O. Obrezkov, O. G. Smolyanov, “Randomized Hamiltonian Feynman integrals and Shrödinger–Itô stochastic equations”, Izv. RAN. Ser. Mat., 69:6 (2005),  3–20  mathnet  mathscinet  zmath  elib; Izv. Math., 69:6 (2005), 1081–1098  isi  elib  scopus
2000
3. J. Gough, “Bosonic and fermionic white noises and the reflection process”, TMF, 124:1 (2000),  36–47  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 124:1 (2000), 887–896  isi
1997
4. J. Gough, “Non-commutative Ito and Stratonovich noise and stochastic evolutions”, TMF, 113:2 (1997),  276–284  mathnet  mathscinet; Theoret. and Math. Phys., 113:2 (1997), 1431–1437  isi
5. J. Gough, “Causal structure of quantum stochastic integrators”, TMF, 111:2 (1997),  218–233  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 111:2 (1997), 563–575  isi

Presentations in Math-Net.Ru
1. Trotter-Kato Theorems for Quantum Markov Semi-Groups
J. E. Gough
One-Parameter Semigroups of Operators (OPSO) 2021
April 8, 2021 17:00   
2. Использование дифференциальных свойств обобщённых мер Лебега-Фейнмана при исследовании квантовых аномалий
J. E. Gough, T. S. Ratiu, O. G. Smolyanov
Infinite dimensional analysis and mathematical physics
October 12, 2020 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021